TU Darmstadt / ULB / TUbiblio

Optimal control of quasilinear H(curl)-elliptic partial differential equations in magnetostatic field problems

Yousept, I. (2013):
Optimal control of quasilinear H(curl)-elliptic partial differential equations in magnetostatic field problems.
In: SIAM J. Control Optim., pp. 3624-3651, 51, (5), [Article]

Item Type: Article
Erschienen: 2013
Creators: Yousept, I.
Title: Optimal control of quasilinear H(curl)-elliptic partial differential equations in magnetostatic field problems
Language: English
Journal or Publication Title: SIAM J. Control Optim.
Volume: 51
Number: 5
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 08 Mar 2016 10:19
Export:

Optionen (nur für Redakteure)

View Item View Item